Quarterly journal published in SPbPU
and edited by prof. Dmitry Zegzhda
Peter the Great St. Petersburg Polytechnic University
Institute of computer sciences and technologies
information security of computer systems
Information Security Problems. Computer Systems
Published since 1999.
ISSN 2071-8217
MATHEMATICAL MODEL OF SPREAD OF COMPUTER ATTACKS ON CRITICAL INFORMATION INFRASTRUCTURE

V. M. Krundyshev
Peter the Great St. Petersburg Polytechnic University

Annotation: This paper presents a mathematical model for the spread of computer attacks on critical information infrastructure based on the extension of the basic Lotka-Volterra model. Within the framework of the proposed model, the problem to be solved is formulated, the point of stability of the system is determined, and a criterion is proposed for the adequacy of the applied methods for detecting attacks to changing parameters of the critical information infrastructure and existing cyber threats.
Keywords: Critical Information Infrastructure, Adequacy Criterion, Mathematical Model, Lotka-Volterra Model, Computer Attack Spread Rate, Stability Point, CII
Pages 73-81